# SDR 7AHR20130130001

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,422 hours, 68,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1121, AT STRINGER 20R HAS FASTENERS PULLING THROUGH SKIN LOCATED ABOVE APU ACCESS DOOR CUT OUT.  AFTER REMOVAL OF FASTENERS IT WAS DETERMINED THAT WHITE POWDER AND CORRODED METAL CAME OUT OF THE FASTENER HOLES.  AFTER A CUT OUT OF THE CORRODED ACFT SKIN REVEALED EXTENSIVE CORROSION TO INTERNAL FRAMES COMMMON TO THE SKIN CORROSION.  DUE TO THE LEVEL OF CORROSION THE REPAIR WAS OUTSIDE OF THE SRM, CONTACTED ENGINEERING FIRM FLIGHT VEHICLES CONSULTING (FVC), WHO DEVELOPED A REPAIR AND PROVIDED REPAIR ON DWG 53-13023-1, REVISION "NEW" DATED 01/16/2013. R & R VERTICAL STIFFENERS AT BS 1096, 1104,1156 IAW SRM 51-30-2 & DWG 65-46579 "REV V".  R & R RT TORQUE BOX LOWER CORD AT BS 1088 THU 1156 IAW SRM 51-30-2 & DWG 65-46579 "REV V".  FRAME REPAIR STR TIE CLIP AT 1121 IAW SRM 51-30-02.  STRINGER 17R SPLICE REPAIR IAW SRM 53-10-3.  AFTER INTERNAL REPAIRS WERE CONCLUDED THE EXTERNAL SKIN REPAIR WAS PERFORMED IAW FVC DWG 53-13023-1, REV "NEW".  8110-3 APPROVAL WAS PROVIDED.  ALL RELATED COMPONENTS THAT WERE REMOVED TO ACCESS THIS REPAIR WAS RE-INSTALLED IAW PERTAINANT MM REF.
